Presentación | Participantes | Bibliografía (DML-E) | Bibliografía adicional | Enlaces de interés | Otros proyectos DML | Ayuda  
INICIO | 24 de mayo de 2024
  

Constant scalar curvature hypersurfaces with spherical boundary in Euclidean space.

Título inglés Constant scalar curvature hypersurfaces with spherical boundary in Euclidean space.
Título español Hipersuperficies de curvatura escalar constante con frontera esférica en el espacio euclídeo.
Autor/es Alías, Luis J. ; Malacarne, J. Miguel
Organización Dep. Mat. Univ. Murcia, Espinardo (Murcia), España;Dep. Mat. Univ. Fed. Espiruti Santo Vitoria ES, Brasil
Revista 0213-2230
Publicación 2002, 18 (2): 431-442, 18 Ref.
Tipo de documento articulo
Idioma Inglés
Resumen inglés It is still an open question whether a compact embedded hypersurface in the Euclidean space with constant mean curvature and spherical boundary is necessarily a hyperplanar ba1l or a spherical cap, even in the simplest case of a compact constant mean curvature surface in R3 bounded by a circle. In this paper we prove that this is true for the case of the scalar curvature. Specifica1ly we prove that the only compact embedded hypersurfaces in the Euclidean space with constant scalar curvature and spherical boundary are the hyperplanar round balIs (with zero scalar curvature) and the spherical caps (with positive constant scalar curvature). The same applies in general to the case of embedded hypersurfaces with constant r-mean curvature, with r>=2.
Clasificación UNESCO 120404
Palabras clave español Curvatura ; Espacio euclídeo ; Inmersiones ; Hipersuperficies compactas
Código MathReviews MR1949835
Código Z-Math Zbl 1038.53060
Icono pdf Acceso al artículo completo
Equipo DML-E
Instituto de Ciencias Matemáticas (ICMAT - CSIC)
rmm()icmat.es